Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 4, Issue 4, Pages 731-743
http://dx.doi.org/10.1155/S0161171281000562

A divisibility property of binomial coefficients viewed as an elementary sieve

1Department of Mathematics, Computer Science, and Statistics University of South Carolina, Columbia 29208, South Carolina, USA
2Department of Mathematics, Carleton University, Ottawa KIS 5B6, Ontario, Canada

Received 2 December 1981

Copyright © 1981 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Richard H. Hudson and Kenneth S. Williams, “A divisibility property of binomial coefficients viewed as an elementary sieve,” International Journal of Mathematics and Mathematical Sciences, vol. 4, no. 4, pp. 731-743, 1981. https://doi.org/10.1155/S0161171281000562.